# SDR A6WA20120920020

- Difficulty date: September 5, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N414ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7586
- Aircraft time: 25,544 hours, 24,255 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Condition: Gouged
- Location: Te Flap
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GOUGE ON RIGHT I/B FLAP, I/B HINGE ARM FWD SIDE.  REPAIRED THE GOUGE ON RIGHT I/B FLAP HINGE ARM FWD SIDE IAW BOMBARDIER REO 601R-57-54-226.
